Journal of Symplectic Geometry

Volume 12 (2014)

Number 3

Symplectic homology of disc cotangent bundles of domains in Euclidean space

Pages: 511 – 552

DOI: http://dx.doi.org/10.4310/JSG.2014.v12.n3.a4

Author

Kei Irie (Research Institute for Mathematical Sciences, Kyoto University, Kyoto, Japan)

Abstract

Let $V$ be a bounded domain with smooth boundary in $\mathbb{R}^n$, and $D^*V$ denote its disc cotangent bundle. We compute symplectic homology of $D^*V$, in terms of relative homology of loop spaces on the closure of $V$. We use this result to show that the Floer-Hofer-Wysocki capacity of $D^*V$ is between $2r(V)$ and $2(n + 1)r(V)$, where $r(V)$ denotes the inradius of $V$. As an application, we study periodic billiard trajectories on $V$.

Full Text (PDF format)